Advertisement

A family of hypo-hamiltonian generalized prisms

  • S. P. Mohanty
  • Daljit Rao
Contributed Papers
Part of the Lecture Notes in Mathematics book series (LNM, volume 885)

Abstract

In this paper we construct a family of hypo-hamiltonian generalized prisms with 4k+2 vertices k≠1,3. This family gives us new cubic-hypohamiltonian graphs for k>5.

Keywords

Hamiltonian Cycle Single Edge Flip Flop Petersen Graph Permutation Graph 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J.A. Bondy, Variations on the Hamiltonian theorem, Canad. Math. Bull., 15(1972), 57–62.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    G. Chartrand and F. Harary, Planar permutation graphs, Ann. Inst. Henri Poincare, Vol. III, no. 4(1967), 433–438.MathSciNetzbMATHGoogle Scholar
  3. 3.
    V. Chvatál, Flip flops in hypohamiltonian graphs, Canad. Math. Bull., 16(1973), 33–42.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    J. Doyen and V. VanDiest, Hypohamiltonian graphs, Discrete Math., 13(1975), 225–236.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    V. Klee, Which Generalised Prisms Admit H-circuits, Lecture Notes No. 303, Springer-Verlag, 173–179.Google Scholar
  6. 6.
    Daljit Rao, On some transversability problems in graph theory and combinatorics (Dissertation) I.I.T., Kanpur, 1977.Google Scholar
  7. 7.
    G.N. Robertson, Graphs under girth, valency and connectivity constraints (Dissertation), University of Waterloo, Canada, 1968.Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • S. P. Mohanty
    • 1
  • Daljit Rao
    • 1
  1. 1.Department of MathematicsIndian Institute of TechnologyKanpur

Personalised recommendations